# SDR 99FDEA00337

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: S4913809CW11202
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING INBOARD FLAP BUS CABLE ON RT WHEEL WELL FOUND BROKEN AT ONE TERMINAL END DURING SYS NR 2 PRESSURE ON.  *S/D*  RT I/B FLAP BUS CABLE REMOVED AND REPLACED PER MM 27-51-10-4.  SATISFACTORY PER MM 27-50-00-5.
